# SDR EIA2001058

- Difficulty date: February 28, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5220 · Emergency Exits
- Part: Web
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND RIGHT FORWARD EMERGENCY EXIT DOOR INTERIOR WEB, CRACKED FLANGED CUTOUT.  REPAIRED DOOR PER ECRA 933-52-054-2 REV A.  (M)
